# SDR QXEA0100281

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 5,557 hours, 7,705 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 & Nr 2 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - NR 1 AND 2 TORQUE SURGE 5 PERCENT TO 8 PERCENT ON CLIMB AND 3 PERCENT TO 5 PERCENT AT 65 PERCENT TORQUE.  NO SURGE BELOW 60 PERCENT NOTED.  CREW REQUESTED A RETURN TO SEA.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT DOWN FOR MAINTENANCE.
